Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 690453, 27 pages
http://dx.doi.org/10.1155/2012/690453
Research Article

Hopf Bifurcation of Limit Cycles in Discontinuous Liénard Systems

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 26 April 2012; Accepted 8 August 2012

Academic Editor: Alberto D'Onofrio

Copyright © 2012 Yanqin Xiong and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanqin Xiong and Maoan Han, “Hopf Bifurcation of Limit Cycles in Discontinuous Liénard Systems,” Abstract and Applied Analysis, vol. 2012, Article ID 690453, 27 pages, 2012. https://doi.org/10.1155/2012/690453.